700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Editorial Open Access
During the past several years I have encountered a few patients who had tinnitus that I thought might be a side effect of the administration of Ritalin (methylphenidate hydrochloride) . As I recall, the patients were preadolescents ranging in age from nine to twelve years. There were both males and females that have presented with this finding and none of them had associated hearing loss or an apparent cause for the tinnitus. In none of the cases was the tinnitus so severe as to require cessation of the Ritalin that was being administered to treat attention deficit disorder. Although there have been a few reports ofTourrette's syndrome developing in association with administration of Ritalin and there certainly are other side effects, I have not seen in writing or heard anecdotal reports of children developing tinnitus as a side effect or adverse reaction related to therapy with Ritalin.
To read the full article Peer-reviewed Article PDF
Author(s): Horst R Konrad
brain, Ritalin, brain, Ritalin